Alert archive / New Mexico / Wind Advisories in 2016
Wind Advisory 14, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 26, 2016, 3:57 AM MDT. It took effect at Mar 26, 2016, 12:00 PM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2016, 3:57 AM MDT (09:57 UTC)
- In effect from
- Mar 26, 2016, 12:00 PM MDT
- Expired
- Mar 26, 2016, 11:05 PM MDT
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
875 WWUS75 KABQ 260957 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 357 AM MDT SAT MAR 26 2016 ...STRONG WINDS OVER THE SOUTHWEST THIRD TODAY AND THE EASTERN PLAINS LATE TODAY INTO TONIGHT... .A VIGOROUS UPPER LEVEL STORM OVER UTAH AND POTENT BACK DOOR COLD FRONT IN COLORADO WILL COMBINE TO BRING STRONG WINDS TO MUCH OF NEW MEXICO TODAY INTO TONIGHT. NMZ506>508-519>526-261800- /O.NEW.KABQ.WI.Y.0014.160326T1800Z-160327T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS- 357 AM MDT SAT MAR 26 2016 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * LOCATION...MUCH OF WESTERN AND CENTRAL NEW MEXICO FROM I 40 ON SOUTH. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND REACH ADVISORY SPEEDS AROUND NOON. THEY WILL CONTINUE STRONG THROUGH THE AFTERNOON INTO THE EARLY EVENING BEFORE DIMINISHING AROUND DARK. * VISIBILITY...MAY BE LOWERED TO 2 TO 4 MILES IN BLOWING DUST AT TIMES. * LOCAL IMPACTS...CROSS WINDS WILL IMPACT NORTH TO SOUTH HIGHWAYS INCLUDING INTERSTATE 25 FROM ALBUQUERQUE TO THE SOUTHERN BORDER OF SOCORRO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ531>537-261800- /O.NEW.KABQ.WI.Y.0014.160326T2200Z-160327T1000Z/ HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- 357 AM MDT SAT MAR 26 2016 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM MDT SUNDAY. * LOCATION...MUCH OF THE EASTERN PLAINS. * WINDS...NORTHEAST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL INCREASE TODAY OVER THE EASTERN PLAINS THEN INCREASE RAPIDLY BEHIND A COLD FRONT LATE TODAY INTO TONIGHT. WINDS WILL DIMINISH DURING THE WEE HOURS OF SUNDAY MORNING. * VISIBILITY...MAY LOWER TO 1 TO 3 MILES IN BLOWING DUST AT TIMES. * LOCAL IMPACTS...STRONG WIND GUSTS UP TO 50 MPH MAY CREATE DIFFICULT DRIVING CONDITIONS...AND VISIBILITY MAY ABRUPTLY REDUCE IN BLOWING DUST...ESPECIALLY NEAR CONSTRUCTION SITES... RECENTLY PLOWED FIELDS...AND OTHER SOURCE REGIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
3 follow-up statements
271 WWUS75 KABQ 261748 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1148 AM MDT SAT MAR 26 2016 ...STRONG WINDS OVER THE SOUTHWEST THIRD TODAY AND THE EASTERN PLAINS LATE TODAY INTO TONIGHT... .A VIGOROUS UPPER LEVEL STORM OVER UTAH AND POTENT BACK DOOR COLD FRONT IN COLORADO WILL COMBINE TO BRING STRONG WINDS TO MUCH OF NEW MEXICO TODAY INTO TONIGHT. NMZ506>508-519>526-270200- /O.CON.KABQ.WI.Y.0014.160326T1800Z-160327T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS- 1148 AM MDT SAT MAR 26 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * LOCATION...MUCH OF WESTERN AND CENTRAL NEW MEXICO FROM I 40 ON SOUTH. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * TIMING...WINDS WILL REACH ADVISORY SPEEDS BY EARLY AFTERNOON. THEY WILL CONTINUE STRONG INTO THE EARLY EVENING BEFORE DIMINISHING AROUND DARK. * VISIBILITY...MAY BE LOWERED TO 2 TO 4 MILES IN BLOWING DUST AT TIMES. * LOCAL IMPACTS...CROSS WINDS WILL IMPACT NORTH TO SOUTH HIGHWAYS INCLUDING INTERSTATE 25 FROM ALBUQUERQUE TO THE SOUTHERN BORDER OF SOCORRO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ531>537-270200- /O.CON.KABQ.WI.Y.0014.160326T2200Z-160327T1000Z/ HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- 1148 AM MDT SAT MAR 26 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM MDT SUNDAY... * LOCATION...MUCH OF THE EASTERN PLAINS. * WINDS...NORTHEAST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL INCREASE TODAY OVER THE EASTERN PLAINS THEN INCREASE RAPIDLY BEHIND A COLD FRONT LATE TODAY INTO TONIGHT. WINDS WILL DIMINISH DURING THE WEE HOURS OF SUNDAY MORNING. * VISIBILITY...MAY LOWER TO 1 TO 3 MILES IN BLOWING DUST AT TIMES. * LOCAL IMPACTS...STRONG WIND GUSTS UP TO 50 MPH MAY CREATE DIFFICULT DRIVING CONDITIONS...AND VISIBILITY MAY ABRUPTLY REDUCE IN BLOWING DUST...ESPECIALLY NEAR CONSTRUCTION SITES... RECENTLY PLOWED FIELDS...AND OTHER SOURCE REGIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
017 WWUS75 KABQ 270200 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 800 PM MDT SAT MAR 26 2016 NMZ506>508-519>526-270300- /O.EXP.KABQ.WI.Y.0014.000000T0000Z-160327T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS- 800 PM MDT SAT MAR 26 2016 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... WINDS ARE DIMINISHING ACROSS THE ADVISORY AREA AND WILL CONTINUE TO SLOWLY SUBSIDE THROUGH THE EVENING. $$ NMZ531>537-271000- /O.CON.KABQ.WI.Y.0014.000000T0000Z-160327T1000Z/ HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- 800 PM MDT SAT MAR 26 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM MDT SUNDAY... * LOCATION...MUCH OF THE EASTERN PLAINS. * WINDS...NORTHEAST AT 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING...STRONG NORTH TO NORTHEAST WINDS WILL CONTINUE BEHIND A COLD FRONT THAT IS DROPPING ACROSS THE SOUTHEAST PLAINS AS OF EARLY EVENING. WINDS WILL DIMINISH SLOWLY FROM NORTH TO SOUTH BETWEEN ROUGHLY MIDNIGHT AND 4 AM SUNDAY MORNING. * VISIBILITY...MAY LOWER TO 1 TO 3 MILES IN BLOWING DUST AT TIMES...BUT IMPROVING SIGNIFICANTLY BY LATE EVENING. * LOCAL IMPACTS...STRONG WIND GUSTS UP TO 50 MPH MAY CREATE DIFFICULT DRIVING CONDITIONS...AND VISIBILITY MAY ABRUPTLY DROP IN BLOWING DUST...ESPECIALLY NEAR CONSTRUCTION SITES... RECENTLY PLOWED FIELDS...AND OTHER SOURCE REGIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 43
618 WWUS75 KABQ 270505 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1105 PM MDT SAT MAR 26 2016 NMZ531>537-270615- /O.CAN.KABQ.WI.Y.0014.000000T0000Z-160327T1000Z/ HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- 1105 PM MDT SAT MAR 26 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE FALLEN BELOW HAZARDOUS THRESHOLDS THEREFORE THE WIND ADVISORY IS CANCELLED. NORTH WINDS OF 20 TO 30 MPH WILL TAPER OFF THROUGH THE OVERNIGHT HOURS. $$ 42
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 26, 3:10 AM MDT, 47 minutes earlier.
Area forecast discussion, Mar 26, 3:10 AM MDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 310 AM MDT SAT MAR 26 2016 .SYNOPSIS... AN UPPER LEVEL STORM SYSTEM WILL BRING ACCUMULATING SNOW TO NORTHEAST NEW MEXICO TODAY WITH BLOWING AND DRIFTING SNOW LIKELY DUE TO STRONG WINDS BEHIND A BACK DOOR COLD FRONT. ADDITIONALLY...THE STORM SYSTEM WILL BRING STRONG WEST TO NORTHWEST WINDS ACROSS CENTRAL AND WESTERN AREAS AND CONTINUED DRY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONCERNS. THE SYSTEM WILL MOVE OUT OF NEW MEXICO BY SUNRISE SUNDAY...THOUGH IT WILL BE A CHILLY START TO THE DAY. FORTUNATELY...MUCH LESS WIND IS EXPECTED FOR EASTER SUNDAY. THE WIND MACHINE WILL CRANK BACK UP ON MONDAY AND ESPECIALLY TUESDAY WITH ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS LIKELY. && .DISCUSSION... AN ACTIVE DAY IS ON TAP FOR THE LAND OF ENCHANTMENT. WINTER WILL RETURN TO THE NORTHEAST...WHILE WARM AND DUSTY SPRING WINDS WILL BE THE RULE FOR SOUTHERN AND WESTERN AREAS. MODELS ARE ALL ON BOARD THAT A SECONDARY...BUT STRONGER...BACK DOOR FRONT WILL PUSH INTO THE NORTHEAST NEAR OR JUST AFTER NOON AS WIDESPREAD LIFT OCCURS AHEAD OF THE UPPER LEVEL TROUGH AXIS. SNOW HAS ALREADY DEVELOPED ACROSS COLORADO AND WILL REFOCUS LATER TODAY OVER NE NM. THE HEAVIEST ACCUMS SHOULD OCCUR BETWEEN 1PM AND 8PM...AND WILL QUICKLY TAPER OFF THEREAFTER. NORTH SLOPES OF THE RATON RIDGE SHOULD SEE THE GREATEST AMOUNT OF SNOW ACCUMULATION... WITH MORE THAN A FOOT POSSIBLE. BLOWING AND DRIFTING SNOW IS LIKELY AS THE BACK DOOR FRONT WILL BOAST WINDS OF AT LEAST 15 TO 25 MPH ACROSS THE NORTHEAST...AND STRONGER THAN THAT ACROSS EAST CENTRAL AREAS. AS SUCH...WILL ISSUE A WIND ADVISORY FOR AREAS SOUTH OF THE WINTER HIGHLIGHTS ACROSS THE PLAINS. MEANWHILE...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP BEHIND A PACIFIC COLD FRONT ACROSS WEST AND CENTRAL NM. A WIND ADVISORY WILL ALSO BE HOISTED FOR THESE AREAS. IT WILL BE A CHILLY START TO EASTER WITH MANY AREAS SEEING A HARD FREEZE...INCLUDING MOST...IF NOT ALL...OF THE ABQ METRO AREA. BY AFTERNOON...MUCH OF THE AREA WILL SEE TEMPS WITHIN A FEW DEGREES OF NORMAL...EXCEPT FOR THE NORTHEAST WHERE TEMPS WILL LIKELY BE SUB-PAR DUE TO SNOW COVER. UNDERCUT GUIDANCE BY SEVERAL DEGREES IN THESE AREAS. THE BEST NEWS FOR SUNDAY IS MUCH LESS WIND...THOUGH THIS WILL BE SHORT-LIVED. UPPER LEVEL FLOW BECOMES SOUTHWESTERLY ON MONDAY AND TEMPS WARM UP ACCORDINGLY. SOUTHWEST FLOW ALOFT WILL STRENGTHEN FURTHER ON TUESDAY AS A LEE SIDE SURFACE TROUGH QUICKLY DEEPENS. DESPITE A THICK BATCH OF HIGH CLOUDS MOVING ACROSS THE AREA...ABOVE NORMAL MIXING FOR LATE MARCH IS STILL BEING DEPICTED BY MODELS. THUS... TUESDAY... THOUGH NOT WARMER...WILL BE MUCH WINDIER THAN MONDAY. WIND ADVISORIES AT MINIMUM WILL BE NEEDED...AND ANOTHER ROUND OF BLOWING DUST WILL BE POSSIBLE. SOME LIGHT PRECIP WILL ALSO BE POSSIBLE BOTH DAYS ACROSS THE NORTHWEST MTNS THANKS TO OROGRAPHIC LIFT AND MEAGER MOISTURE. MODELS REMAIN AT ODDS FOR THE MID TO LATE WEEK PERIOD. MOST SHOW ANOTHER BREEZY TO WINDY DAY ON WEDNESDAY WITH LIGHT PRECIP AGAIN POSSIBLE ACROSS THE NORTHWEST. A WEAK BACK DOOR FRONT LOOKS TO DROP INTO THE NE LATE THURSDAY WHICH MAY HELP DEVELOP A FEW SHOWERS. OTHERWISE...NOW THE SYSTEM THAT WAS THOUGHT TO HAVE POTENTIAL TO BRING US AT LEAST SOME LIGHT PRECIP LOOKS TO TAKE THE SOUTHERN ROUTE INTO MEXICO AND NOT PROVIDE US WITH MUCH PRECIP AT ALL. 34 && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS WEST CENTRAL AND SOUTH CENTRAL TODAY BECOMING MORE WIDESPREAD MONDAY THROUGH WEDNESDAY OF NEXT WEEK... CRAZY WEATHER TODAY WITH CRITICAL FIRE CONDITIONS OVER THE SOUTHWEST THIRD OF THE FORECAST AREA...WIDESPREAD WIND ADVISORIES...AND SNOW AND BLOWING SNOW DEVELOPING OVER THE NORTHEAST. MILD WITH ABOVE NORMAL HIGHS ACROSS THE SOUTH...MUCH COOLER IN THE NORTH WITH BELOW NORMAL HIGHS. A STORM OVER UTAH AND POTENT COLD FRONT TO OUR NORTH WILL IMPACT NM TODAY. THE UPPER LEVEL STORM WILL MOVE QUICKLY SOUTHEAST ACROSS NM LATER TODAY INTO TONIGHT. ONE SURFACE FRONT IS ALREADY ACROSS NORTHEAST NM TO CLOVIS THIS MORNING. WHILE IT WASHES OUT THIS MORNING A SECOND AND MUCH STRONGER BACK DOOR FRONT WILL BLAST SOUTH ACROSS THE NORTHEAST THIS AFTERNOON AND THE REST OF THE EASTERN PLAINS THIS EVENING THROUGH ABOUT MIDNIGHT. STRONG WINDS TO THE SOUTH OF THE STORM AND VERY DRY AIR TODAY WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS FROM AROUND GALLUP TO ALBUQUERQUE TO NEAR THE GUADALUPE COUNTY WESTERN BORDER ON SOUTH. HIGHS NEAR NORMAL AND MOSTLY POOR TO MODERATE HAINES INDICES WILL DIMINISH THE FIRE RISK AND SPREAD SOME...BUT FELT THIS WAS NOT ENOUGH TO PREVENT PRECLUDE A RED FLAG WARNING. EXCELLENT VENT RATES TODAY EXCEPT IN THE NORTHEAST. RH RECOVERY WILL BE EXCELLENT IN THE EAST AND GOOD TO FAIR IN THE WEST. MEANWHILE SNOW WILL DEVELOP OVER THE SANGRE DE CRISTO MOUNTAINS AND FAR NORTHEAST TODAY AND BECOME HEAVY AT TIMES INTO TONIGHT WITH SIGNIFICANT ACCUMULATIONS. ENOUGH WIND WILL GENERATE BLOWING AND DRIFTING SNOW. LIGHT RAIN WILL FALL AT LOWER ELEVATIONS TODAY FROM NEAR I 40 ON NORTH. SNOW WILL TAPER OFF AND END LATE TONIGHT OVER THE NORTHEAST. SUNDAY WILL BE QUIET WITH TEMPERATURES REBOUNDING WEST AND NORTH AND RELATIVELY LIGHT WINDS OVERALL. VENT RATES REFLECT THE QUIET PATTERN WITH A MIXED BAG OF CATEGORIES...LOWEST ON THE EASTERN PLAINS AND CENTRAL AND NORTHWEST VALLEYS...INCLUDING POOR RATES...ELSEWHERE MOSTLY GOOD TO EXCELLENT RATES. FIRE WEATHER CONCERNS INCREASE AGAIN EARLY AND MID NEXT WEEK AS A BROAD TROUGH OF LOW PRESSURE ALOFT DEVELOPS INTO A CLOSED LOW OVER THE GREAT BASIN BY NEXT TUESDAY. SOUTHWEST WINDS STRENGTHEN MONDAY INTO TUESDAY...LEADING TO WHAT COULD BE A 3 DAY STRETCH OF CRITICAL CONDITIONS. WHILE DEWPOINTS MAY NOT BE SCOURED OUT AS DRASTICALLY AS THEY WERE DURING LAST WEEKS CRITICAL EVENT...AT THIS TIME...CRITICAL CONDITIONS LINE UP OVER THE FAR NORTHWEST AND EASTERN HALF OF THE STATE MONDAY...MUCH OF THE RGV EASTWARD TUESDAY...AND MUCH OF THE EAST ON WEDNESDAY. CHANCES FOR PRECIPITATION DURING THIS PERIOD MAY NOT AMOUNT TO MUCH WITH ONLY ISOLATED SHOWERS FORECAST FOR NOW OVER THE NORTH AND WEST. HIGH TEMPERATURES DO COOL TO NEAR TO BELOW AVERAGE BY WEDNESDAY. LONG RANGE MODELS BRING A SHORT WAVE TROUGH AND SURFACE COLD FRONT ACROSS NM AT THE END OF THE WEEK WITH A POSSIBLE CLOSED LOW FORMING AND LINGERING OVER NORTHERN MEXICO LATE WEEK INTO THE WEEKEND. ITS IMPACT ON NM WEATHER IS VERY UNCERTAIN AT THIS TIME. CHJ && .AVIATION... 06Z TAF CYCLE ISOLD SHOWERS WILL LINGER INTO THE LATE NIGHT HOURS E OF THE SANGRE DE CRISTO MOUNTAINS...THANKS TO AN UPPER LEVEL TROUGH THAT CLIPPED NE AREAS EARLIER IN THE EVENING AND A BACK DOOR COLD FRONT THAT CONTINUES TO ADVANCE SOUTHWARD ACROSS THE PLAINS. MODEL RH PROGS SUGGEST SOME PATCHY LOW CLOUDS COULD PRODUCE MVFR OR LOW END VFR CEILINGS ALONG THE E SLOPES OF THE SANGRE DE CRISTO MTS EARLY SATURDAY MORNING...WHERE SOME UPSLOPE FLOW SHOULD DEVELOP. ANOTHER UPPER LEVEL TROUGH WILL STEER A MODEST SPEED MAXIMUM IN THE POLAR JET OVER THE FORECAST AREA AS IT CLIPS THE NE CORNER OF NM ON FRIDAY AND FRIDAY EVENING. W AND NW WINDS AT SPEEDS IN THE 20 TO 30 KT RANGE WILL BE COMMON SATURDAY AFTN WITH SOME LOCALLY HIGHER GUSTS POSSIBLE. RAIN AND SNOW ARE EXPECTED TO BECOME MORE WDSPR ACROSS N AND E CENTRAL AREAS SATURDAY AFTN AND EVENING. A FEW TO SEVERAL INCHES OF SNOW ACCUMULATION IS EXPECTED FROM THE N PART OF NEW MEXICOS SANGRE DE CRISTO MTS EASTWARD. LOW CLOUDS LOOK TO BECOME WIDSPR ACROSS THE E PLAINS SATURDAY NIGHT. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 21 61 31 / 20 0 0 0 DULCE........................... 50 14 57 22 / 40 20 0 0 CUBA............................ 52 19 58 28 / 20 5 0 0 GALLUP.......................... 55 12 65 28 / 0 0 0 0 EL MORRO........................ 55 14 61 26 / 5 0 0 0 GRANTS.......................... 58 12 65 26 / 0 0 0 0 QUEMADO......................... 59 19 64 31 / 5 0 0 0 GLENWOOD........................ 69 26 70 27 / 0 0 0 0 CHAMA........................... 43 12 49 20 / 60 40 0 0 LOS ALAMOS...................... 51 28 56 36 / 20 5 0 0 PECOS........................... 52 19 54 33 / 30 10 0 0 CERRO/QUESTA.................... 47 15 53 25 / 60 50 0 0 RED RIVER....................... 35 9 41 26 / 80 70 0 0 ANGEL FIRE...................... 40 4 46 20 / 70 50 0 0 TAOS............................ 46 14 54 23 / 40 30 0 0 MORA............................ 50 18 54 32 / 50 20 0 0 ESPANOLA........................ 58 22 61 28 / 20 5 0 0 SANTA FE........................ 54 25 56 33 / 20 10 0 0 SANTA FE AIRPORT................ 56 22 59 30 / 20 5 0 0 ALBUQUERQUE FOOTHILLS........... 62 27 63 38 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 65 29 64 39 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 66 24 65 36 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 65 26 64 37 / 0 0 0 0 LOS LUNAS....................... 68 25 66 36 / 0 0 0 0 RIO RANCHO...................... 65 28 65 38 / 0 0 0 0 SOCORRO......................... 73 31 71 41 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 56 24 58 37 / 10 0 0 0 TIJERAS......................... 60 24 61 37 / 5 0 0 0 MORIARTY/ESTANCIA............... 62 14 63 26 / 5 0 0 0 CLINES CORNERS.................. 57 21 60 32 / 20 0 0 0 GRAN QUIVIRA.................... 63 25 62 37 / 0 0 0 0 CARRIZOZO....................... 68 29 66 38 / 0 0 0 0 RUIDOSO......................... 61 30 59 40 / 5 0 0 0 CAPULIN......................... 35 10 42 25 / 90 70 0 0 RATON........................... 39 12 47 24 / 80 60 0 0 SPRINGER........................ 48 14 55 27 / 70 50 0 0 LAS VEGAS....................... 54 16 58 31 / 40 20 0 0 CLAYTON......................... 45 22 52 33 / 90 70 0 0 ROY............................. 48 20 56 34 / 70 40 0 0 CONCHAS......................... 62 26 66 39 / 30 20 0 0 SANTA ROSA...................... 66 27 66 38 / 20 10 0 0 TUCUMCARI....................... 63 26 66 37 / 30 20 0 0 CLOVIS.......................... 68 29 62 38 / 5 5 0 0 PORTALES........................ 69 29 62 37 / 5 0 0 0 FORT SUMNER..................... 69 28 63 38 / 5 0 0 0 ROSWELL......................... 79 35 67 39 / 0 0 0 0 PICACHO......................... 72 31 64 39 / 0 0 0 0 ELK............................. 66 31 62 40 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM MDT SUNDAY FOR THE FOLLOWING ZONES... NMZ531>537. WINTER STORM WARNING FROM 6 AM THIS MORNING TO 6 AM MDT SUNDAY FOR THE FOLLOWING ZONES... NMZ513-527-530. RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ105>107-109. WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ506>508-519>526. WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 AM MDT SUNDAY FOR THE FOLLOWING ZONES... NMZ515-528. && 34
Hazardous weather outlook, Mar 26, 3:56 AM MDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 356 AM MDT SAT MAR 26 2016 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 356 AM MDT SAT MAR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SNOW AND BLOWING SNOW WILL RETURN TO NORTHEAST NEW MEXICO TODAY AS ANOTHER STRONG COLD FRONT PLOWS INTO THE PLAINS. SIGNIFICANT SNOW ACCUMULATIONS ARE LIKELY ALONG THE COLORADO BORDER ESPECIALLY NEAR AND JUST EAST OF RATON PASS. TREACHEROUS TRAVEL CONDITIONS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG I-25 THROUGH RATON PASS AND ALONG HIGHWAY 64 BETWEEN RATON AND CLAYTON. FURTHER SOUTH...THOUGH THERE WILL BE LITTLE IF ANY SNOW...NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH WILL ALSO BE POSSIBLE ACROSS EAST CENTRAL NEW MEXICO BEHIND THE COLD FRONT LATE THIS AFTERNOON AND EVENING. WHILE SNOW RETURNS TO THE NORTHEAST...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE NORTHWEST AND WEST CENTRAL HIGHLANDS...RIO GRANDE VALLEY AND THE SANDIA...MANZANO AND GALLINAS MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEST TO SOUTHWEST WINDS WILL INCREASE MONDAY...BECOME VERY STRONG ON TUESDAY...AND LINGER INTO WEDNESDAY. WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE EACH DAY DUE TO THE STRONG WINDS AND LOW HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS...WIND SPEEDS AND WILDFIRES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 6:14 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more | 14 hr |
Nearby
Wind Advisories in New Mexico, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.